# SDR MALA030365

- Difficulty date: August 1, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH ON FLIGHT NR 3268, ON SHORT FINAL WITH GEAR AND FLAPS DOWN, HYDRAULIC CAUTION LIGHT ILLUMINATED.  WENT AROUND BUT GEAR AND FLAPS REMAINED DOWN.  HYDRAULIC QUANTITY AND MAIN PRESSURE INDICATED ZERO.  LOST HYDRAULIC AND PRESSURE.  GEAR WAS SELECTED DOWN ALREADY BEFORE QUANTITY STARTED GOING DOWN.  MAINTENANCE FOUND HYDRAULIC FLUID COMING FROM THE GEARWELL.  FOUND B-NUT LOOSE ON RETRACTION ACTUATOR ON AFT LINE.  MAINTENANCE RETORQUED LINE. FLUID STOPPED. SERVICED HYDRAULIC IAW SF340 AMM 29-10-29 PERFORMED LEAK AND OPS CHECK ON RETRACTION ACTUATOR . OPS CHECK GOOD. NO LEAKS AT THIS TIME.
